Self-Avoiding Random Walks on Lattice Strips

A self-avoiding walk on an infinitely long lattice strip of finite width will asymptotically exhibit an end-to-end separation proportional to the number of steps. A proof of this proposition is presented together with comments concerning an earlier attempt to deal with the matter. In addition, some ... Ausführliche Beschreibung

1. Person: Wall, Frederick T.
Weitere Personen: Klein, Douglas J. verfasserin
Quelle: in Proceedings of the National Academy of Sciences of the United States of America Vol. 76, No. 4 (1979), p. 1529-1531
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1979
Beschreibung: Online-Ressource
Schlagworte: research-article
Chemistry
Macromolecular dimensions
Excluded volume
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions